# SDR UALA2011102505772

- Difficulty date: October 24, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 63,081 hours, 23,378 cycles
- Engine: Pwa PW2037
- Engine time: 60,102 hours, 21,373 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Rt Engine
- Part time: 60,102 hours, 21,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE MULTIPLE NICKS ON SEVERAL FAN BLADES OF RT ENG AT 2-3 O'CLOCK POS FACING AFT.  INSPECTED BLADES AND FOUND NUMEROUS BLADES WITH MINOR NICKS IN AREAS 2 AND 8.   REPAIRED FIRST STAGE FAN BLADE PER AMM. ACCOMPLISHED EDDY CURRENT INSPECTION PER NDT 72-31-401 PART 6. NO DEFECTS NOTED.
